کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
6424443 1343356 2017 5 صفحه PDF ندارد دانلود کنید
عنوان انگلیسی مقاله
Algebraic matroids and set-theoretic realizability of tropical varieties
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
Algebraic matroids and set-theoretic realizability of tropical varieties
چکیده انگلیسی

To each prime ideal in a polynomial ring over a field we associate an algebraic matroid and show that it is preserved under tropicalization. This gives a necessary condition for a tropical variety to be set-theoretically realizable from a prime ideal. We also show that there are infinitely many Bergman fans that are not set-theoretically realizable as the tropicalization of any ideal.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Combinatorial Theory, Series A - Volume 147, April 2017, Pages 41-45
نویسندگان
,